Alert archive / Michigan / Small Craft Advisories in 2020
Small Craft Advisory 113, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 11, 2020, 10:03 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2020, 10:03 AM EST (15:03 UTC)
- Expired
- Nov 11, 2020, 3:51 PM EST
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
508 WHUS73 KAPX 111503 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1003 AM EST Wed Nov 11 2020 LMZ323-341-342-344>346-112315- /O.EXP.KAPX.GL.W.0036.000000T0000Z-201111T1500Z/ /O.NEW.KAPX.SC.Y.0113.201111T1503Z-201112T1200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1003 AM EST Wed Nov 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Highest gusts up to 30 kt and highest waves around 9 feet. * WHERE...Portions of Lake Michigan. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345>349-111700- /O.CON.KAPX.GL.W.0036.000000T0000Z-201111T1700Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1003 AM EST Wed Nov 11 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Highest gusts up to 35 kt and highest waves around 8 feet. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt to Alabaster MI, St Ignace to False Detour Channel and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until noon EST today. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ321-322-111700- /O.CON.KAPX.GL.W.0036.000000T0000Z-201111T1700Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1003 AM EST Wed Nov 11 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Highest gusts up to 35 kt and highest waves around 8 feet. * WHERE...St. Marys River Point Iroquois to E. Potagannissing Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until noon EST today. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
1 follow-up statement
323 WHUS73 KAPX 112051 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 351 PM EST Wed Nov 11 2020 LMZ323-341-342-344>346-120500- /O.CAN.KAPX.SC.Y.0113.000000T0000Z-201112T1200Z/ /O.NEW.KAPX.SC.Y.0114.201112T0300Z-201112T1200Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 351 PM EST Wed Nov 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY... * WHAT...Highest gusts up to 25 kt and highest waves around 5 feet expected. * WHERE...Portions of Lake Michigan. * WHEN...From 10 PM this evening to 7 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 6:30 AM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Nov 11, 6:30 AM EST, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
630 AM EST Wed Nov 11 2020
.NEAR TERM...(Today and Tonight)
Issued at 1238 AM EST Wed Nov 11 2020
...Gusty winds usher in much cooler conditions...
High impact weather potential: Very gusty winds, with ongoing gales
and lakeshore flooding concerns this morning.
Pattern synopsis/forecast:
Record setting long stretch of November warmth coming to an abrupt
end early this morning as strong shortwave trough/deepening surface
low race northeast across Lake Superior. Attendant cold front in the
process of crossing our area, with a band of organized showers
running along and just ahead of it. Still plenty mild out there by
November standards, but definitely turning cooler when compared to
the last several nights as beginning stages of cold air advection
drop temperatures down into the 40s and 50s...with temperatures
expected to drop several more degrees by sunrise as post-frontal
gusty southwest winds develop.
Definitely will be trending much more toward normal November weather
in the coming days as northern extent of southeast centered sub-
tropical ridge gets suppressed, all-the-while broad troughing sweeps
across the northern Plains and southern Canada. While most
impressive shot of cold air will remain well removed to our north
and northwest, overspreading of shallow cool airmass will bring
temperatures much closer to normal to round out this week.
Primary forecast concerns/challenges: Addressing ongoing wind issues
and attendant marine concerns, especially this morning. Temperature
and cloud trends through the period.
Details:
Dry slot will continue to quickly spread across the area early this
morning as low pressure pushes into Ontario and its attendant cold
front exits stage right. Shower threat ends accordingly, with most
areas likely dry by sunrise. Likely to get some clearing across our
southeast counties today, but shallow lake response within
marginally favorable over-water thermal regime will likely bring
plenty of clouds into northwest lower and portions of eastern upper
Michigan, especially this morning and early afternoon. May even get
a few lake-induced light showers/sprinkles, especially across the
eastern upper lake belts. Clouds will thin out heading through this
afternoon, leaving mostly clear to partly cloudy skies by evening.
Temperatures expected to really go much of nowhere today, rising
just a few degrees into the 40s.
Bigger story will the development of very gusty southwest to west
winds in favorable isallobaric response within downward momentum
cold air advection regime. Wind gusts in excess of 40 mph are
expected, especially across eastern upper and northwest lower
Michigan this morning. Loss of pressure gradient/isallobaric
response will allow winds to gradually subside this afternoon.
Dry weather and clear to partly cloudy skies continue right through
tonight. Maintenance of at least some light winds as center of
surface high passes by to our south will keep temperatures from
tanking too much tonight. No doubt it will be much colder than the
last several nights, with expected lows in the 20s to lower 30s
about right on par for this time of year.
&&
.SHORT TERM...(Thursday through Friday)
Issued at 244 AM EST Wed Nov 11 2020
High impact weather potential: Light snow over mostly eastern upper
Thursday night/Friday morning.
Synopsis/forecast: Heading into late week we maintain the
progressive pattern, with a 90-100 kt jet wavering over the Great
Lakes. Shortwave troughing will be pushing into upper Mississippi
Valley with generally southwest flow over our region. At the surface
high pressure will be moving through the Ohio Valley into the lower
Great Lakes, bringing a quiet start to Thursday. Light southerly
return flow on the backside of the high will bring high temperatures
into the upper 40s and maybe low 50s...a bit warmer than on
Wednesday. The aformentioned shortwave moves over Michigan late
Thursday, inducing a weak surface low near or just north of the
straights. This clipper-type system drags a cold front through
Michigan through the evening and overnight hours....bringing our
next shot of rain chances through Thursday night into early Friday.
There will be some decent lift out ahead of the wave, but moisture
will be quick-hitting, quickly moving off to the east. Thus am
expecting on a few tenths of an inch of liquid out of this system.
Mostly rain south of the bridge, with some snow mixing in through
the higher terrain and in Ern Upper. Some light accumulations may be
found in Ern Upper (around an inch or so) but this is expected to
melt heading into Friday with relatively warm ground and
temperatures rising above freezing after sunrise. We dry out
through the day Friday with higher pressure and drier air moving
in.
.LONG TERM...(Friday night through Tuesday)
Issued at 244 AM EST Wed Nov 11 2020
The active pattern lasts through the weekend, with multiple waves
passing over the region, each bringing their own shot at shower
chances. After transient high pressure early Saturday, it looks like
our next system approaches from the west on Sunday. Guidance is in
fairly decent agreement (especially this far out) with the surface
low passing over the U.P. through Sunday, bringing more rain and
some snow chances through the latter half of the weekend. Snow looks
to only mix in overnight (if we get marginally cold enough) and melt
fairly quickly through the morning hours. Either Monday or Tuesday
could have some light lake effect with steady northwest flow and a
cold pool at 850 rotating just by to our north, but of course this
will depend on low and mid level moisture as well as inversion
heights. Ensemble guidance is also pointing to very light
accumulations early next week. Dry heading into midweek as most
guidance suggests high pressure trying to take control over the
Lakes. Overall temperatures will be seasonable, maybe even a little
below normal, with highs in the mid 30s to low 40s and lows in the
20s and 30s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 627 AM EST Wed Nov 11 2020
Big story is ongoing very gusty winds, which will continue through
the morning. Winds will gradually subside this afternoon, and
especially tonight. MVFR cigs impacting the area this morning,
with cigs lifting and scattering out this afternoon. Mainly clear
skies expected tonight. No visibility restrictions expected as the
weather remains dry.
&&
.MARINE...
Issued at 1238 AM EST Wed Nov 11 2020
Gale producing gusty west to southwest winds this morning will
gradually subside today and tonight as low pressure exits and high
pressure builds into the region. Still expect some lingering small
craft conditions tonight, especially on Lake Michigan. Current
trends support winds and waves falling just below criteria on
Thursday. Showers will come to an end early this morning, with dry
weather prevailing through Thursday. Temperatures will be much
cooler...returning to more normal readings for November.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY until 10 AM EST this morning for MIZ016-017-
020>022-025>027-031>033-086>088-095>099.
LAKESHORE FLOOD ADVISORY until 10 AM EST this morning for MIZ016-
020-025-031-088-095-096-098-099.
LH...GALE WARNING until noon EST today for LHZ345>349.
LM...GALE WARNING until 10 AM EST this morning for LMZ323-341-342-
344>346.
LS...GALE WARNING until noon EST today for LSZ321-322.
&&
NEAR TERM...MB
SHORT TERM...STJ
LONG TERM...STJ
AVIATION...MB
MARINE...MBHazardous weather outlook, Nov 11, 2:22 AM EST, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 222 AM EST Wed Nov 11 2020 MIZ016>018-020>036-041-042-086>088-095>099-121200- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 222 AM EST Wed Nov 11 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and Tonight. Strong winds will continue to develop this morning across eastern upper and northwest Lower Michigan. Some power outages may occur. Please see the latest Wind Advisory for further details. Lakeshore flooding is expected this morning along our Lake Michigan and far Northern Lake Huron shoreline areas. Please see the latest Lakeshore Flood Advisory for further details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-121200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 222 AM EST Wed Nov 11 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and Tonight. Gale force wind gusts are expected this morning on the Great Lakes. Please see the latest nearshore forecasts and Gale Warnings for further details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. &&
In the hours before
Local storm report, Nov 11, 4:53 AM EST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
453 AM EST WED NOV 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM NON-TSTM WND GST 7 NNE NORTHPORT 45.21N 85.55W
11/11/2020 M56 MPH LMZ344 MI MESONET
MESONET STATION GTLM4 6 NE NORTHPORT.
0414 AM NON-TSTM WND GST 1 WSW IRONTON 45.26N 85.22W
11/11/2020 M52 MPH CHARLEVOIX MI MESONET
MESONET STATION DW7501 CHARLEVOIX.
0349 AM NON-TSTM WND GST 1 WNW PELLSTON 45.57N 84.80W
11/11/2020 M52 MPH EMMET MI ASOS
ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
EMMET COUNTY.
0240 AM NON-TSTM WND GST 2 S NAUBINWAY 46.09N 85.44W
11/11/2020 M52 MPH LMZ341 MI MESONET
MESONET STATION NABM4 1 SSE NAUBINWAY.
0359 AM NON-TSTM WND GST 4 NNW MACKINAW CITY 45.83N 84.77W
11/11/2020 M49 MPH LHZ345 MI MESONET
MESONET STATION 45175 3 NW MACKINAW CITY.
0335 AM NON-TSTM WND GST 1 S MACKINAC ISLAND 45.85N 84.63W
11/11/2020 M48 MPH LHZ345 MI AWOS
AWOS STATION KMCD MACKINAC ISLAND.
0331 AM NON-TSTM WND GST 1 SSW GAYLORD 45.02N 84.68W
11/11/2020 M48 MPH OTSEGO MI ASOS
ASOS STATION KGLR GAYLORD - OTSEGO COUNTY
AIRPORT.
0228 AM NON-TSTM WND GST 2 SE TRAVERSE CITY 44.73N 85.57W
11/11/2020 M48 MPH GRAND TRAVERSE MI ASOS
ASOS STATION KTVC TRAVERSE CITY - CHERRY
CAPITAL AIRPORT.
0441 AM NON-TSTM WND GST 1 SSE PETOSKEY 45.36N 84.95W
11/11/2020 M45 MPH EMMET MI MESONET
MESONET STATION AS614 PETOSKEY.
0400 AM NON-TSTM WND GST 11 NW WILDERNESS STATE 45.84N 85.14W
11/11/2020 M44 MPH LMZ362 MI MESONET
MESONET STATION WSLM4 13 SSW BREVORT.
&&Local storm report, Nov 11, 4:59 AM EST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
459 AM EST WED NOV 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM NON-TSTM WND DMG BELLAIRE 44.98N 85.21W
11/11/2020 ANTRIM MI PUBLIC
TWO LARGE TREES SNAPPED AT TRUNKS.
&&Local storm report, Nov 11, 6:26 AM EST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
626 AM EST WED NOV 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM NON-TSTM WND GST 1 WSW IRONTON 45.26N 85.22W
11/11/2020 M58 MPH CHARLEVOIX MI MESONET
MESONET STATION DW7501 CHARLEVOIX.
0140 AM NON-TSTM WND GST 1 WNW MANISTEE 44.25N 86.34W
11/11/2020 M56 MPH MANISTEE MI MESONET
MESONET STATION MEEM4 MANISTEE.
0540 AM NON-TSTM WND GST 7 NNE NORTHPORT 45.21N 85.55W
11/11/2020 M56 MPH LMZ344 MI MESONET
MESONET STATION GTLM4 6 NE NORTHPORT.
0406 AM NON-TSTM WND GST 1 WNW PELLSTON 45.57N 84.80W
11/11/2020 M55 MPH EMMET MI ASOS
ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
EMMET COUNTY.
0240 AM NON-TSTM WND GST 2 S NAUBINWAY 46.09N 85.44W
11/11/2020 M52 MPH LMZ341 MI MESONET
MESONET STATION NABM4 1 SSE NAUBINWAY.
0535 AM NON-TSTM WND GST 1 S MACKINAC ISLAND 45.85N 84.63W
11/11/2020 M52 MPH LHZ345 MI AWOS
AWOS STATION KMCD MACKINAC ISLAND.
0359 AM NON-TSTM WND GST 4 NNW MACKINAW CITY 45.83N 84.77W
11/11/2020 M49 MPH LHZ345 MI MESONET
MESONET STATION 45175 3 NW MACKINAW CITY.
0331 AM NON-TSTM WND GST 1 SSW GAYLORD 45.02N 84.68W
11/11/2020 M48 MPH OTSEGO MI ASOS
ASOS STATION KGLR GAYLORD - OTSEGO COUNTY
AIRPORT.
0228 AM NON-TSTM WND GST 2 SE TRAVERSE CITY 44.73N 85.57W
11/11/2020 M48 MPH GRAND TRAVERSE MI ASOS
ASOS STATION KTVC TRAVERSE CITY - CHERRY
CAPITAL AIRPORT.
0536 AM NON-TSTM WND GST MACKINAW CITY 45.78N 84.73W
11/11/2020 M48 MPH CHEBOYGAN MI BUOY
BUOY STATION MACM4 MACKINAW CITY, MI.
0530 AM NON-TSTM WND GST 17 E POINT AUX PINS ON 45.77N 84.14W
11/11/2020 M48 MPH LHZ361 MI MESONET
MESONET STATION SRLM4 19 N HURON BEACH.
0555 AM NON-TSTM WND GST 1 SSW CHARLEVOIX 45.30N 85.27W
11/11/2020 M46 MPH CHARLEVOIX MI AWOS
AWOS STATION KCVX CHARLEVOIX - MUNICIPAL
ARPT.
0530 AM NON-TSTM WND GST 11 NW WILDERNESS STATE 45.84N 85.14W
11/11/2020 M46 MPH LMZ362 MI MESONET
MESONET STATION WSLM4 13 SSW BREVORT.
0441 AM NON-TSTM WND GST 1 SSE PETOSKEY 45.36N 84.95W
11/11/2020 M45 MPH EMMET MI MESONET
MESONET STATION AS614 PETOSKEY.
0521 AM NON-TSTM WND GST 2 WNW CHEBOYGAN 45.65N 84.52W
11/11/2020 M45 MPH CHEBOYGAN MI AWOS
AWOS STATION KSLH CHEBOYGAN - CHEBOYGAN
COUNTY ARPT.
0255 AM NON-TSTM WND GST 1 W BEAVER ISLAND 45.70N 85.57W
11/11/2020 M44 MPH CHARLEVOIX MI AWOS
AWOS STATION KSJX BEAVER ISLAND.
0455 AM NON-TSTM WND GST 1 SSW ROGERS CITY 45.40N 83.82W
11/11/2020 M43 MPH PRESQUE ISLE MI AWOS
AWOS STATION KPZQ ROGERS CITY - PRESQUE ISLE
COUNTY ARPT.
0600 AM NON-TSTM WND GST 1 NNW SAULT STE. MARIE 46.50N 84.37W
11/11/2020 M43 MPH CHIPPEWA MI BUOY
BUOY STATION SWPM4 S.W. PIER, MI.
0404 AM NON-TSTM WND GST 4 WSW RACO 46.36N 84.80W
11/11/2020 M43 MPH CHIPPEWA MI MESONET
MESONET STATION RACM4 4 W RACO.
0336 AM NON-TSTM WND GST 1 S SAULT STE. MARIE 46.47N 84.37W
11/11/2020 M43 MPH CHIPPEWA MI AWOS
AWOS STATION KANJ SAULT STE MARIE -
MUNICIPAL AIRPORT.
0314 AM NON-TSTM WND GST 1 SW KINCHELOE 46.24N 84.51W
11/11/2020 M43 MPH CHIPPEWA MI MESONET
MESONET STATION RYDM4 RUDYARD.
0258 AM NON-TSTM WND GST 6 S CATHRO 45.07N 83.57W
11/11/2020 M43 MPH ALPENA MI ASOS
ASOS STATION KAPN ALPENA - PHELPS COLLINS
FIELD.
0415 AM NON-TSTM WND GST 1 SW WURTSMITH AIRFIELD 44.45N 83.40W
11/11/2020 M41 MPH IOSCO MI AWOS
AWOS STATION KOSC OSCODA - WURTSMITH AFB.
0515 AM NON-TSTM WND GST 3 WNW CONWAY 45.43N 84.92W
11/11/2020 M41 MPH EMMET MI AWOS
AWOS STATION KMGN HARBOR SPRINGS - MUNICIPAL
ARPT.
0601 AM NON-TSTM WND GST 3 E ODEN 45.42N 84.79W
11/11/2020 M40 MPH EMMET MI MESONET
MESONET STATION EW7833 ALANSON.
0412 AM NON-TSTM WND GST 11 ESE GOETZVILLE 45.99N 83.90W
11/11/2020 M40 MPH LSZ322 MI BUOY
BUOY STATION DTLM4 DE TOUR VILLAGE, MI.
0454 AM NON-TSTM WND GST 3 NNW MUNUSCONG 46.28N 84.21W
11/11/2020 M39 MPH LSZ322 MI BUOY
BUOY STATION WNEM4 WEST NEEBISH ISLAND, MI.
&&
GILLENLocal storm report, Nov 11, 8:37 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
837 AM EST WED NOV 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 W OMENA 45.06N 85.65W
11/11/2020 M1.46 INCH LEELANAU MI COCORAHS
COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.
0829 AM HEAVY RAIN 7 ENE CHEBOYGAN 45.66N 84.33W
11/11/2020 M1.25 INCH CHEBOYGAN MI MESONET
MESONET STATION CW3699 CHEBOYGAN.
0817 AM HEAVY RAIN 6 SSW BEAVER ISLAND 45.63N 85.61W
11/11/2020 M1.14 INCH LMZ362 MI MESONET
MESONET STATION EW1109 BEAVER ISLAND.
0700 AM HEAVY RAIN 4 NE ALLENVILLE 46.03N 84.77W
11/11/2020 M1.06 INCH MACKINAC MI CO-OP OBSERVER
CO-OP OBSERVER STATION STIM4 ST. IGNACE.
0700 AM HEAVY RAIN 1 SSE SAINT IGNACE 45.86N 84.72W
11/11/2020 M1.06 INCH MACKINAC MI COCORAHS
COCORAHS STATION MI-MC-4 ST. IGNACE 0.5SE.
0700 AM HEAVY RAIN MACKINAW CITY 45.78N 84.73W
11/11/2020 M1.06 INCH CHEBOYGAN MI COCORAHS
COCORAHS STATION MI-CB-7 MACKINAW CITY 1.1
ENE.
0700 AM HEAVY RAIN 1 N ENGADINE 46.13N 85.57W
11/11/2020 M1.05 INCH MACKINAC MI CO-OP OBSERVER
CO-OP OBSERVER STATION ENGM4 ENGADINE MDOT.
0754 AM HEAVY RAIN 1 WNW PELLSTON 45.57N 84.80W
11/11/2020 M1.04 INCH EMMET MI ASOS
ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
EMMET COUNTY.
&&
GILLENThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 7:22 PM EST | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Manistee, Wexford | 38 min |
| Nov 10, 7:27 PM EST | Special Marine Warning | APX | 63 min | |
| Nov 10, 7:35 PM EST | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Crawford, Kalkaska, Otsego | 25 min |
| Nov 10, 7:56 PM EST | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Cheboygan, Emmet, Montmorency, Otsego and 1 more | 21 min |
| Nov 10, 8:25 PM EST | Special Marine Warning | APX | 35 min | |
| Nov 10, 9:25 PM EST | Severe Thunderstorm Warning | APX | Ogemaw, Oscoda, Roscommon | 35 min |
| Nov 10, 9:28 PM EST | Severe Thunderstorm Warning | APX | Crawford, Montmorency, Oscoda, Roscommon | 32 min |
| Nov 10, 10:14 PM EST | Special Marine Warning | APX | 61 min | |
| Nov 11, 3:51 PM EST | Small Craft Advisory | APX | 54 hr |
Nearby
Small Craft Advisories in Michigan, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.